# SDR HALA2018122100669

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 38,304 hours, 6,268 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: 43753390001
- Part serial: 12004
- Condition: Malfunctioned
- Location: Nr 2 Vsv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 CTL SYS FAULT. // ACCOMPLISHED VSV SYSTEM TEST AMM 75-33-00, TEST FAIL. FOUND VSV SYSTEM/VSV CONTROL UNIT FAULT. (E2-4081KS) TSM 75-33-00 SET PER 4.A 
.(1) PENDING. ACCOMPLISHED 4A1 NO DEFECTS. ACCOMPLISHED TSM 75-33-00-810-808-A STEP 4.A.(2) RESISTANCE VALUES AREA -31.5 OHM, B-31.0 OHM CHECKS OK. PERFORMED TEST OF VSV SYSTEM REF AMM 75-33-00 TEST FAILED. REMOVED & INSTALLED VSV CONTROL UNIT REF AMM 75-33-51. PENDING LEAK TEST & OPS CHK. TEST OF VSV SYSTEM PER AMM 75-33-00 GOOD. LEAK/OPS TEST & LEAK CHECK GOOD, OK FOR SERVICE.
